|Table of Contents|

Inverse Eigenvalue of Jacobi Matrices(PDF)

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
1999年01期
Page:
93-96
Research Field:
Publishing date:

Info

Title:
Inverse Eigenvalue of Jacobi Matrices
Author(s):
Xu Haiyan
School of Sciences,Nanjing Aeronautical and Astronautical University, Nanjing210016
Keywords:
eigenvalue characteristic vector inverse problem
PACS:
O241.6
DOI:
-
Abstract:
-

References:

1 张振跃.三对角矩阵的逆特征问题.计算数学, 1991. 27( 1) : 75~ 83
2 周树荃, 戴华.代数特征值反问题. 河南科学出版社, 1991, 244
3 吕炯兴.关于Jacobi 矩阵的双倍维问题.计算物理, 1994, 11( 4) : 463~ 466

Memo

Memo:
-
Last Update: 2013-03-29